American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Melvin Hochster and Craig Huneke. Absolute integral closures are big Cohen-Macaulay algebras in characteristic $P$. Bull. Amer. Math. Soc. 24 (1991) 137-143. MR 1056558.
Abstract, references, and article information   
View Article: PDF

[2] Melvin Hochster and Craig Huneke. Tightly closed ideals. Bull. Amer. Math. Soc. 18 (1988) 45-48. MR 919658.
Abstract, references, and article information   
View Article: PDF

[3] David Wright. The amalgamated free product structure of ${\text{GL}}_2 \left( {K\left[ {X_1 , \cdots ,X_n } \right]} \right)$. Bull. Amer. Math. Soc. 82 (1976) 724-726. MR 0407167.
Abstract, references, and article information   
View Article: PDF

[4] George Hutchinson. The representation of lattices by modules. Bull. Amer. Math. Soc. 79 (1973) 172-176. MR 0313138.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1